Publications

Export 4 results:
[ Author(Desc)] Title Type Year
Filters: Author is Bao, David  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
D. Bao and Lackey, B., A Hodge decomposition theorem for Finsler spaces, Comptes rendus de l'Académie des sciences. Série 1, Mathématique, vol. 323, pp. 51–56, 1996.
D. Bao and Lackey, B., Randers surfaces whose Laplacians have completely positive symbol, Nonlinear Analysis: Theory, Methods & Applications, vol. 38, pp. 27–40, 1999.
D. Bao and Lackey, B., A geometric inequality and a Weitzenboeck formula for Finsler surfaces, in The Theory of Finslerian Laplacians and Applications, Springer, 1998, pp. 245–275.
D. Bao and Lackey, B., Special eigenforms on the sphere bundle of a Finsler manifold, Contemporary Mathematics, vol. 196, pp. 67–78, 1996.